# SDR XMXR20201118003

- Difficulty date: October 19, 2019
- Submitted: November 18, 2020
- Operation: General aviation
- Aircraft: N340AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500148
- Aircraft time: 4,010 hours, 2,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 889
- Condition: Failed
- Location: Emergency Lights
- Part time: 52 hours, 37 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING.  REPLACED EMERGENCY LIGHTS NR 2 AFT BATTERY PACK.
